# SDR AC2A072790

- Difficulty date: April 5, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5401G
- Make and model: Skrsky S76A
- Aircraft serial: 760137
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Deteriorated
- Location: Drive End
- Part time: 907 hours
- Component: Starter Gen, 23081018
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS DETERIORATED. BEARING CAGE FAILED ALLOWING ALL BALLS TO GROUP TOGETHER. NO BALLS WERE LOST OR DETERIORATED OVERHAULED STARTER - GENERATOR AND REPLACED BEARINGS.
